# SDR MALA000592

- Difficulty date: October 13, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 433
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: AIR130902
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LT MAIN LANDING GEAR WOULD NOT INDICATE DOWN AND LOCKED.  PERFORMED ORH (BULB TESTED OK), INDICATED DOWN AND LOCKED ON THIRD ATTEMPT.  MAINTENANCE REPLACED LT MAIN GEAR DOWN LOCK SWITCH.  (P/N AIR130902)
